DOI QR코드

DOI QR Code

ON FIXED POINT THEOREMS IN INTUITIONISTIC FUZZY METRIC SPACES

Alaca, Cihangir

  • Published : 2009.10.31

Abstract

In this paper, we give some new fixed point theorems for contractive type mappings in intuitionistic fuzzy metric spaces. We improve and generalize the well-known fixed point theorems of Banach [4] and Edelstein [8] in intuitionistic fuzzy metric spaces. Our main results are intuitionistic fuzzy version of Fang's results [10]. Further, we obtain some applications to validate our main results to product spaces.

Keywords

triangular norm;triangular conorm;I-FM space;contractive type mappings;fixed point

References

  1. C. Alaca and H. Efe, On Intuitionistic fuzzy Banach spaces, Int. J. Pure Appl. Math. 32 (2006), 347–364
  2. C. Alaca, D. Turkoglu, and C. Yildiz, Fixed points in intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals 29 (2006), 1073–1078 https://doi.org/10.1016/j.chaos.2005.08.066
  3. S. Banach, Theorie les operations Lineaires, Manograie Mathematyezne Warsaw Poland, 1932
  4. S. S. Chang, Fixed point theorem of mappings on probabilistic metric spaces with applications, Sci. Sinica (Ser. A) 26 (1983), 1144–1155
  5. Zi-Ke Deng, Fuzzy pseudo-metric spaces, J. Math. Anal. Appl. 86 (1982), 74–95 https://doi.org/10.1016/0022-247X(82)90255-4
  6. M. Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc. 37 (1962), 74–79 https://doi.org/10.1112/jlms/s1-37.1.74
  7. Jin-Xuan Fang, On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems 46 (1992), 107-113 https://doi.org/10.1016/0165-0114(92)90271-5
  8. G. Jungck, Commuting maps and fixed points, Amer. Math. Monthly 83 (1976), 261-263 https://doi.org/10.2307/2318216
  9. O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems 12 (1984), 225-229 https://doi.org/10.1016/0165-0114(84)90069-1
  10. O. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), 326-334
  11. K. Menger, Statistical metrics, Proc. Nat. Acad. Sci. USA 28 (1942), 535-537 https://doi.org/10.1073/pnas.28.12.535
  12. S. N. Mishra, S. L. Singh, and V. Chadha, Coincidences and fixed points in fuzzy metric spaces, J. Fuzzy Math. 6 (1998), 491-500
  13. J. H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals 22 (2004), 1039-1046 https://doi.org/10.1016/j.chaos.2004.02.051
  14. J. S. Park, Y. C. Kwun, and J. H. Park, A fixed point theorem in the intuitionistic fuzzy metric spaces, Far East J. Math. Sci. 16 (2005), no. 2, 137-149
  15. A. Razani, Existence of fixed point for the nonexpansive mappings in intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals 30 (2006), 367-373 https://doi.org/10.1016/j.chaos.2005.10.010
  16. B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960), 314-334
  17. S. L. Singh and A. Tomar, Fixed point theorems in FM-spaces, J. Fuzzy Math. 12 (2004), 845-859
  18. D. Turkoglu, C. Alaca, Y. J. Cho, and C. Yildiz, Common fixed point theorems in intuitionistic fuzzy metric spaces, J. Appl. Math. & Computing 22 (2006), 411-424
  19. L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338-353 https://doi.org/10.1016/S0019-9958(65)90241-X
  20. K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87–96 https://doi.org/10.1016/S0165-0114(86)80034-3
  21. D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81–89 https://doi.org/10.1016/S0165-0114(96)00076-0
  22. M. A. Erceg, Metric spaces in fuzzy set theory, J. Math. Anal. Appl. 69 (1979), 205-230 https://doi.org/10.1016/0022-247X(79)90189-6
  23. M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems 27 (1988), 385–389 https://doi.org/10.1016/0165-0114(88)90064-4
  24. V. Gregori, S. Romaguera, and P. Veeramani, A note on intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals 28 (2006), 902-905 https://doi.org/10.1016/j.chaos.2005.08.113
  25. R. Lowen, Fuzzy set theory, Kluwer Academic Pub., Dordrecht, 1996
  26. R. P. Pant, Common fixed points of noncommuting mappings, J. Math. Anal. Appl. 188 (1994), 436-440 https://doi.org/10.1006/jmaa.1994.1437
  27. R. Saadati and J. H. Park, On the intuitionistic topological spaces, Chaos, Solitons & Fractals 27 (2006), 331-344 https://doi.org/10.1016/j.chaos.2005.03.019
  28. D. Turkoglu, C. Alaca, and C. Yildiz, Compatible maps and compatible maps of types ($\alpha$) and ($\beta$) in intuitionistic fuzzy metric spaces, Demonstratio Mathematica 39 (2006), 671–684

Cited by

  1. Coincidence and common fixed point theorems in modified intuitionistic fuzzy metric spaces vol.58, pp.3-4, 2013, https://doi.org/10.1016/j.mcm.2013.03.010
  2. Common fixed point theorems for families of compatible mappings in intuitionistic fuzzy metric spaces vol.56, pp.2, 2010, https://doi.org/10.1007/s11565-010-0105-1